# SDR DL76S060467

- Difficulty date: May 23, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 58,544 hours, 28,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS STRUCK BY LIGHTNING BETWEEN BS 257 AND 277 BELOW S-11L.  THE DAMAGED SKIN WAS REMOVED AND A DOUBLER WAS INSTALLED.
